# SDR TRBA201122107

- Difficulty date: August 5, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 488
- Aircraft time: 30,588 hours, 30,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIR/ DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED AIRSTAIR/ DOOR IAW MM 33-50-00.
